EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-3009 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Numbness (2415); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 54 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, pain, "catching sensations", numbness, swelling, limited range of motion, and loss of mobility.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices: 5952843 (b)(6) - three peg patella 32mm 6188567 (b)(6) - lgc tibial fit tray cem sz 3f / 2t 6259168 (b)(6) - logic femoral ps cem left sz 3.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was the cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and limited range of motion and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.